# SDR DALA2014080304430

- Difficulty date: August 2, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON END OF REAR SPAR AT VERTICAL STABILIZER RT SIDE (VHS).   ANGLE REMOVED IAW SRM 51-30-5, NEW ANGLE FABRICATED IAW DWG 9911834, REV.  ANGLE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21, AND INSTALLED IAW SRM 51-30-5.
